# SDR FDKA200707410

- Difficulty date: July 26, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 15,954 hours, 14,826 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 14521939006
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STABILIZER, RT HINGE PIN SAFETY STOP BRACKET IS CHAFED OUT OF LIMITS.  REMOVED AND REPLACED BRACKET.
